Linear differential equations and Hurwitz series

Tom 94 / 2011

William F. Keigher, V. Ravi Srinivasan Banach Center Publications 94 (2011), 205-213 MSC: Primary 12H05; Secondary 12H20. DOI: 10.4064/bc94-0-13

Streszczenie

In this article, we study solutions of linear differential equations using Hurwitz series. We first obtain explicit recursive expressions for solutions of such equations and study the group of differential automorphisms of the solutions. Moreover, we give explicit formulas that compute the group of differential automorphisms. We require neither that the underlying field be algebraically closed nor that the characteristic of the field be zero.

Autorzy

  • William F. KeigherDepartment of Mathematics and Computer Science
    Rutgers University
    Newark, NJ 07102, U.S.A.
    e-mail
  • V. Ravi SrinivasanDepartment of Mathematics and Computer Science
    Rutgers University
    Newark, NJ 07102, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek